# SDR SIMA201001104

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 24,924 hours, 24,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525673001
- Condition: Damaged
- Location: Fuselage
- Part time: 24,924 hours, 24,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 65 RIGHT TO HAVE TOOLING MARKS BEYOND STRUCTURAL REPAIR MANUAL LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED TOOLING MARKS IAW AEAI ENGINEERING ORDER EM-53MR-1449.  THE AIRCRAFT WAS RETURNED TO SERVICE.
